# SDR YENA20160302170

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 41,226 hours, 14,635 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC RUBBER ODOR IN COCKPIT IMMEDIATELY AFTER ENGINE SHUTDOWN.  PERFORMED TSM TASK 21-00-00-810-801-A IAW GUIDANCE FROM THE COS REPORTING SHEET AND DECISION TREE, WHICH SUGGESTS AN APU OIL LEAK.   APU INSPECTION WAS NORMAL.  ALSO PERFORMED TSM TASK 24-00-00-810-823 FOR ELECTRICAL BURNING ODOR.  NO ANOMALIES FOUND CHECKED RELAYS BEHIND 123VU.  NO EVIDENCE OF DAMAGED ELECTRICAL COMPONENTS.  GVI OF FWD AVIONICS SHOWED NO PROBLEMS.  OK TO CONTINUE AT THIS TIME.
